# SDR FDEA201905181095

- Difficulty date: May 18, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 82,922 hours, 21,211 cycles
- System (JASC): 2612 · Fire Detection
- Part: Cable
- Part number: 895007002
- Condition: Shorted
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS  601     26-10  0334     17MAY19  MEM  OPEN  U  LOGPAGES:2723226  LVL 3 ENG 2 FIRE LIGHT PASSING FL 290. NR 2 ENG. FIRE LOOP "A" DEFERRED. COMPLIED W/ QRH FOUND RIGID CABLE BETWEEN DH7 AND DH8 SHORTED, ALSO FOUND UPP TUR RIGHT A AND B RAIL ASSEMBLY BROKE IN HALF. R&R'D BOTH RIGID CABLES AND UPP TUR RIGHT A AND B RAIL ASSEMBLY REF AMM 26-11-03-4-4, OPS CHECKS NORMAL.
